Alert archive / Ohio / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 110, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 22, 2008, 4:02 PM EDT for Lucas County, Wood County, Ohio. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2008, 4:02 PM EDT (20:02 UTC)
- Expired
- Jun 22, 2008, 5:00 PM EDT
- In force
- 58 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Lucas County, OH, Wood County, OH
The radar
The Detroit radar (KDTX), 134 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 4:16 PM EDT | HAIL 0.75 | Grand Rapids, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 1:07 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1561 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 222002
SVRCLE
OHC095-173-222100-
/O.NEW.KCLE.SV.W.0110.080622T2002Z-080622T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
402 PM EDT SUN JUN 22 2008
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LUCAS COUNTY IN NORTHWEST OHIO...
NORTHERN WOOD COUNTY IN NORTHWEST OHIO...
* UNTIL 500 PM EDT
* AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 6 MILES WEST OF
WESTON...OR ABOUT 6 MILES NORTHWEST OF CUSTAR...AND MOVING
NORTHEAST AT 40 MPH. LARGE HAIL IS LIKELY WITH THIS STORM.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WHITEHOUSE...BOWLING GREEN...WATERVILLE...PERRYSBURG...ROSSFORD AND
NORTHWOOD
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN OHIO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS
IN EFFECT UNTIL 1000 PM EDT SUNDAY EVENING FOR NORTHWEST
PENNSYLVANIA.
LAT...LON 4151 8388 4169 8344 4162 8341 4139 8341
4127 8388
TIME...MOT...LOC 2002Z 239DEG 39KT 4140 8382
$$
KOSARIK2 follow-up statements
000
WWUS51 KCLE 222030
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
430 PM EDT SUN JUN 22 2008
OHC095-173-222100-
/O.CON.KCLE.SV.W.0110.000000T0000Z-080622T2100Z/
WOOD OH-LUCAS OH-
430 PM EDT SUN JUN 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CENTRAL LUCAS AND NORTHERN WOOD COUNTIES...
AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR HASKINS...OR ABOUT NEAR WATERVILLE...
MOVING NORTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LUCKEY...PEMBERVILLE...ROSSFORD...WALBRIDGE...NORTHWOOD AND MILLBURY
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN OHIO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS
IN EFFECT UNTIL 1000 PM EDT SUNDAY EVENING FOR NORTHWEST
PENNSYLVANIA.
LAT...LON 4151 8388 4169 8344 4162 8341 4139 8341
4127 8388
TIME...MOT...LOC 2030Z 247DEG 25KT 4148 8358
$$000
WWUS51 KCLE 222101
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
501 PM EDT SUN JUN 22 2008
OHC095-173-222111-
/O.EXP.KCLE.SV.W.0110.000000T0000Z-080622T2100Z/
WOOD OH-LUCAS OH-
501 PM EDT SUN JUN 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LUCAS AND NORTHERN
WOOD COUNTIES EXPIRES AT 500 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN OHIO.
LAT...LON 4151 8388 4169 8344 4162 8341 4139 8341
4127 8388
TIME...MOT...LOC 2030Z 247DEG 25KT 4148 8358
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 1:26 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jun 22, 1:26 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 126 PM EDT SUN JUN 22 2008 .SYNOPSIS... A COLD FRONT ACROSS EASTERN INDIANA WILL MOVE ACROSS THE AREA THIS MORNING AND AFTERNOON. A TROUGH WILL SWING ACROSS THE GREAT LAKES LATER TODAY AND TONIGHT. HIGH PRESSURE WILL BEGIN TO BUILD OVER THE REGION LATE MONDAY AND TUESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATED FORECAST TO CLEAN UP MORNING WORDING. CONVECTION IS FIRING OVER INDIANA AT THIS TIME AND MOVING EAST. FORECAST AREA REMAINS UNDER SLIGHT RISK FOR SEVERE THUNDERSTORMS. ATMOSPHERE IS BECOMING MORE AND MORE UNSTABLE AS TIME PASSES. LI VALUES RAPIDLY DECREASING IN THE WEST AND I ANTICIPATE THIS MORE UNSTABLE AIR WILL ADVECT FURTHER EAST AS THE AFTERNOON PROGRESSES AND DAY TIME HEATING CONTINUES. WILL HAVE TO CONTINUE TO MONITOR THE SITUATION FOR SEVERE POTENTIAL LATER THIS AFTERNOON. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... SHOWERS AND THUNDERSTORMS SHOULD CONTINUE THIS EVENING AS THE TROUGH ROTATES ACROSS THE REGION. EXPECT A DECREASE IN ACTIVITY FROM WEST TO EAST AFTER MIDNIGHT AS SLIGHTLY DRIER AIR MOVES IN BRIEFLY. ACTIVITY SHOULD FLAREUP AGAIN ON MONDAY AS ANOTHER LOBE OF ENERGY ROTATES THROUGH. THE PRECIP SHOULD EVENTUALLY TAPER OFF FOR GOOD MONDAY EVENING AS HIGH PRESSURE TRIES TO ESTABLISH ITSELF FROM THE NW. BY MIDDAY TUESDAY THE HIGH SHOULD BE CENTERED OVER THE OHIO VALLEY. TEMPS MONDAY WILL BE FAIRLY COOL WITH LOT/S OF CLOUDS AND SHOWERS. SLIGHT WARMER READINGS ARE EXPECTED FOR TUESDAY...BUT EVEN THEN WE WILL REMAIN A FEW DEGREES BELOW NORMAL. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... ONLY MINOR ADJUSTMENTS TO THE LONG TERM THIS MORNING. HIGH PRESSURE WILL LINGER OVER THE REGION INTO MIDWEEK AND THEN DRIFT OFF TO THE EAST. WARM AIR ADVECTION ON THE BACK SIDE OF THE HIGH COULD KICK OF SOME SHOWERS/STORMS AS EARLY AS WEDNESDAY AFTERNOON BUT BETTER CHANCES FOR PRECIP WILL COME THURSDAY AND FRIDAY. TEMPS WILL AVERAGE A LITTLE ABOVE NORMAL FOR THE SECOND HALF OF THE WEEK. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... SHOWERS AND THUNDERSTORMS DEVELOPING ALONG A CONVERGENCE LINE AND ANOTHER TROF WILL MOVE THROUGH THE AREA THIS EVENING. NON VFR CONDITIONS. ON THE EDGE AFTER MIDNIGHT WITH ANOTHER SHORT WAVE MOVING THROUGH. .OUTLOOK...SECONDARY TROUGH WILL SHIFT SOUTH OF THE AREA ON MONDAY BUT THERE IS STILL A CHANCE FOR A SHOWER/STORM ESPECIALLY NORTHEAST OHIO/INLAND NW PA BEFORE THE TROUGH SLIDES SOUTHEAST. HIGH PRESSURE WILL SPREAD IN FOR TUESDAY INTO WEDNESDAY AND VFR CONDITIONS EXPECTED. RETURN FLOW ON THE BACK SIDE OF THE HIGH WILL BRING A CHANCE OF SHOWERS AND STORMS AS EARLY AS WEDNESDAY AFTERNOON BUT MORE LIKELY ON THURSDAY. && .MARINE... DOMINANT WEATHER FEATURE REMAINS LOW PRESSURE OVER QUEBEC AS IT PULLS NORTHEAST OVER THE NEXT DAY OR TWO. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE WITH THE COOL AIR ALOFT CREATING INSTABILITY. STILL EXPECT WINDS AND WAVES GENERALLY LIGHT SUNDAY THROUGH MONDAY. HIGH PRESSURE WILL BUILD IN FOR TUESDAY BEFORE MOVING INTO THE SOUTHEAST STATES WEDNESDAY THROUGH FRIDAY. EXPECT WINDS AND WAVES TO REMAIN LIGHT. BY LATE WEEK AS THE HIGH MOVES SOUTHEAST EXPECT WINDS TO BECOME SOUTHWESTERLY ON THE LAKE. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KUBINA NEAR TERM...LOMBARDY SHORT TERM...KUBINA LONG TERM...KUBINA AVIATION...KIELTYKA MARINE...LOMBARDY
Hazardous weather outlook, Jun 22, 3:09 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 309 PM EDT SUN JUN 22 2008 LEZ142>148-162>168-OHZ003-006>014-017>023-027>033-036>038-047-089- 231915- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE- 309 PM EDT SUN JUN 22 2008 ...SEVERE THUNDERSTORM WATCH 593 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ061-231915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- 309 PM EDT SUN JUN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING AHEAD OF A COLD FRONT SET TO MOVE EAST ACROSS THE AREA THROUGH THE AFTERNOON. A FEW OF THESE COULD BECOME SEVERE AS THE AFTERNOON PROGRESSES. THE MAIN SEVERE WEATHER THREAT WILL BE FROM LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ149-169-PAZ001>003-231915- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 309 PM EDT SUN JUN 22 2008 ...SEVERE THUNDERSTORM WATCH 596 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING AHEAD OF A COLD FRONT SET TO MOVE EAST ACROSS THE AREA THROUGH THE AFTERNOON. A FEW OF THESE COULD BECOME SEVERE AS THE AFTERNOON PROGRESSES. THE MAIN SEVERE WEATHER THREAT WILL BE FROM LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LOMBARDY
In the hours before
Local storm report, Jun 22, 2:00 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
200 PM EDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM HAIL MEDINA 41.14N 81.87W
06/22/2008 E0.88 INCH MEDINA OH TRAINED SPOTTER
0148 PM HAIL BRUNSWICK 41.25N 81.82W
06/22/2008 E1.00 INCH MEDINA OH NWS EMPLOYEE
0150 PM HAIL STRONGSVILLE 41.31N 81.83W
06/22/2008 E1.75 INCH CUYAHOGA OH TRAINED SPOTTER
&&
KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 1:15 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina, Summit | 60 min |
| Jun 22, 2:03 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Richland | 57 min |
| Jun 22, 2:05 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Summit, Trumbull | 55 min |
| Jun 22, 2:15 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Mahoning, Medina, Portage, Summit and 2 more | 60 min |
| Jun 22, 2:29 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 61 min |
| Jun 22, 2:52 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Morrow, Wyandot | 53 min |
| Jun 22, 2:56 PM EDT | Tornado Warning | CLE | Summit | 49 min |
| Jun 22, 3:07 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 53 min |
| Jun 22, 3:13 PM EDT | Areal Flood Advisory | CLE | Ashland, Richland, Wayne | 7 hr |
| Jun 22, 3:14 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Holmes, Morrow, Richland, Wayne | 61 min |
| Jun 22, 3:18 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain | 57 min |
| Jun 22, 3:27 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake, Portage, Trumbull | 63 min |
| Jun 22, 3:32 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark, Summit, Wayne | 58 min |
| Jun 22, 3:44 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 61 min |
| Jun 22, 3:47 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie, Hancock, Huron, Sandusky, Seneca and 1 more | 58 min |
| Jun 22, 3:55 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 65 min |
| Jun 22, 3:56 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 64 min |
| Jun 22, 4:03 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Richland, Wayne | 34 min |
| Jun 22, 4:09 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 22, 4:21 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Knox, Stark, Wayne | 39 min |
| Jun 22, 4:26 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 49 min |
| Jun 22, 4:33 PM EDT | Areal Flood Advisory | CLE | Wyandot | 3 hr |
| Jun 22, 4:37 PM EDT | Areal Flood Advisory | CLE | Huron, Seneca | 3 hr |
| Jun 22, 4:39 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Seneca | 49 min |
| Jun 22, 4:50 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood, Wyandot | 55 min |
| Jun 22, 5:00 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 60 min |
| Jun 22, 5:22 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain | 38 min |
| Jun 22, 5:36 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 24 min |
| Jun 22, 5:41 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Marion, Seneca, Wyandot | 64 min |
| Jun 22, 5:48 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 27 min |
| Jun 22, 6:09 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Morrow, Richland | 66 min |
| Jun 22, 6:17 PM EDT | Special Marine Warning | CLE | 88 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.